Journal of Symbolic Logic

Isomorphism relations on computable structures

Ekaterina B. Fokina, Sy-David Friedman, Valentina Harizanov, Julia F. Knight, Charles McCoy, and Antonio Montalbán

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the complexity of the isomorphism relation on classes of computable structures. We use the notion of FF-reducibility introduced in [9] to show completeness of the isomorphism relation on many familiar classes in the context of all Σ¹₁ equivalence relations on hyperarithmetical subsets of ω.

Article information

Source
J. Symbolic Logic Volume 77, Issue 1 (2012), 122-132.

Dates
First available in Project Euclid: 20 January 2012

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1327068695

Zentralblatt MATH identifier
06025962

Mathematical Reviews number (MathSciNet)
MR2951633

Digital Object Identifier
doi:10.2178/jsl/1327068695

Citation

Fokina, Ekaterina B.; Friedman, Sy-David; Harizanov, Valentina; Knight, Julia F.; McCoy, Charles; Montalbán, Antonio. Isomorphism relations on computable structures. J. Symbolic Logic 77 (2012), no. 1, 122--132. doi:10.2178/jsl/1327068695. http://projecteuclid.org/euclid.jsl/1327068695.


Export citation

References

  • C. J. Ash and J. F. Knight Computable structures and the hyperarithmetical hierarchy, Elsevier,2000.
  • W. Calvert Algebraic structure and computable structure, PhD Dissertation, University of Notre Dame,2005.
  • W. Calvert, D. Cenzer, V. Harizanov, and A. Morozov Effective categoricity of equivalence structures, Annals of Pure and Applied Logic, vol. 141(2006), pp. 61–78.
  • W. Calvert, D. Cummins, J. F. Knight, and S. Miller Comparing classes of finite structures, Algebra and Logic, vol. 43(2004), pp. 374–392.
  • W. Calvert, J. Knight, and J. Millar Computable trees of Scott rank $\omega_1^{CK}$ and computable approximations, Journal of Symbolic Logic, vol. 71(2006), pp. 283–298.
  • J. Carson, E. Fokina, V. S. Harizanov, J. F. Knight, S. Quinn, C. Safranski, and J. Wallbaum Computable embedding problem, submitted.
  • D. Cenzer, V. Harizanov, and J. Remmel $\Sigma^0_1$ and $\Pi^0_1$ equivalence structures, Computability in Europe, 2009, Lecture Notes in Computer Science, vol. 5635,2009, pp. 99–108.
  • R. Downey and A. Montalbán The isomorphism problem for torsion-free Abelian groups is analytic complete, Journal of Algebra, vol. 320(2008), pp. 2291–2300.
  • E. Fokina and S. Friedman Equivalence relations on classes of computable structures, Computability in Europe, 2009, Lecture Notes in Computer Science, vol. 5635,2009, pp. 198–207.
  • –––– $\Sigma^1_1$ equivalence relations on $\omega$, submitted.
  • E. Fokina, S. Friedman, and A. Törnquist The effective theory of Borel equivalence relations, Annals of Pure and Applied Logic, vol. 161(2010), pp. 837–850.
  • E. Fokina, J. Knight, A. Melnikov, S. Quinn, and C. Safranski Ulm type, and coding rank-homogeneous trees in other structures, Journal of Symbolic Logic, vol. 76(2011), pp. 846–869.
  • H. Friedman and L. Stanley A Borel reducibility theory for classes of countable structures, Journal of Symbolic Logic, vol. 54(1989), pp. 894–914.
  • S. D. Friedman and L. Motto Ros Analytic equivalence relations and bi-embeddability, Journal of Symbolic Logic, vol. 76(2011), pp. 243–266.
  • S. Gao Invariant descriptive set theory, Pure and Applied Mathematics, CRC Press/Chapman & Hall,2009.
  • S. S. Goncharov and J. F. Knight Computable structure and non-structure theorems, Algebra and Logic, vol. 41(2002), pp. 351–373, English translation.
  • J. Harrison Recursive pseudo well-orderings, Transactions of the American Mathematical Society, vol. 131(1968), pp. 526–543.
  • G. Hjorth The isomorphism relation on countable torsion-free Abelian groups, Fundamenta Mathematica, vol. 175(2002), pp. 241–257.
  • V. Kanovei Borel equivalence relations. Structure and classification, University Lecture Series 44, American Mathematical Society,2008.
  • I. Kaplansky Infinite Abelian groups, University of Michigan Press, Ann Arbor,1954.
  • A. Kechris New directions in descriptive set theory, Bulletin of Symbolic Logic, vol. 5(1999), no. 2, pp. 161–174.
  • A. Kechris and A. Louveau The classification of hypersmooth Borel equivalence relations, Journal of the American Mathematical Society, vol. 10(1997), no. 1, pp. 215–242.
  • B. Khoussainov, F. Stephan, and Y. Yang Computable categoricity and the Ershov hierarchy, Annals of Pure and Applied Logic, vol. 156(2008), pp. 86–95.
  • J. F. Knight, S. Miller Quinn, and M. Vanden Boom Turing computable embeddings, Journal of Symbolic Logic, vol. 73(2007), pp. 901–918.
  • A. Louveau and C. Rosendal Complete analytic equivalence relations, Transactions of the American Mathematical Society, vol. 357(2005), no. 12, pp. 4839–4866.
  • A. Montalbán On the equimorphism types of linear orderings, Bulletin of Symbolic Logic, vol. 13(2007), pp. 71–99.
  • H. Rogers Theory of recursive functions and effective computability, McGraw-Hill,1967.
  • L. Rogers Ulm's theorem for partially ordered structures related to simply presented Abelian $p$-groups, Transactions of the American Mathematical Society, vol. 227(1977), pp. 333–343.